MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) INSPIRA SMOOTH COHESIVE SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) INSPIRA SMOOTH COHESIVE SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number SCL-350
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Capsular Contracture (1761)
Date of Event 06/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of "capsular contracture" is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Reason for reoperation: capsular contracture, baker grade unknown.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.
 
Event or Problem Description
Healthcare professional reported left side capsular contracture, baker grade not specified.Device has been explanted.
 
Additional Manufacturer Narrative
Visual evaluation:device photograph(s) for the device related to the reported event of capsular contracture was reviewed on dec 08, 2020.Visual analysis of the photographs identified crease fold.Device analysis performed through photographs, due to the impossibility to perform microscopic analysis it is not possible to determine the most likely failure mode.
 
Event or Problem Description
Healthcare professional confirmed baker grade iii.

Brand Name
INSPIRA SMOOTH COHESIVE SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
CS 
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
CS  
Manufacturer Contact
terry ingram
12331-a riata trace parkway
building 3
austin, TX 78727
8479366324
MDR Report Key10317158
Report Number9617229-2020-10971
Device Sequence Number19726527
Product Code FTR
UDI-Device Identifier10888628029521
UDI-Public10888628029521
Combination Product (Y/N)N
Initial Reporter StateNV
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/17/2023
Device Model NumberSCL-350
Device Catalogue NumberSCL-350
Device Lot Number3189915
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/23/2020
Supplement Date Received by Manufacturer07/21/2021
Initial Report FDA Received Date07/23/2020
Supplement Report FDA Received Date07/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/17/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient SexFemale